# SDR COEA0720821

- Difficulty date: September 14, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376633202
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION ON PREVIOUS REPAIR TO MAIN CARGO DOOR INNER SKIN.  REPLACED INNER SKIN REPAIR.  WO NR 72241/ NR 800015.  (K)
